
Children's Cetirizine Hydrochloride Allergy Relief Liquid - Grape - 8 fl oz - up & up™
by up & up
Save 38%
Original price
$12.99
Original price
$12.99
-
Original price
$12.99
Original price
$12.99
Current price
$8.00
$8.00
-
$8.00
Current price
$8.00
Compare to the active ingredient in Children's Zyrtec. Cetirizine Hydrochloride Oral Solution 1 mg/mL provides all day indoor and outdoor allergy relief. Only one dose per day soothes the harsh symptoms of seasonal and indoor pet, mold or dust allergies. This over the counter children’s medicine contains a powerful antihistamine to relieve the sneezing, runny nose, itchy throat or nose and itchy, watery eyes that can make a child feel crummy. Provide your little one with full around-the-clock 24 hour allergy relief. This allergy syrup comes in a grape flavor that kids will love. For children ages 2 years and older. Dye free, sugar free, alcohol free and gluten free. Dosage cup provided.
Suggested Age: 2 Years and Up
Health Facts: Contains Certirizine HCL
Product Warning: Consult a doctor if you have kidney disease, consult a doctor if you have liver disease
Duration: 24 Hours
Product Form: Liquid
Primary Active Ingredient: Cetirizine
Package Quantity: 1
Net weight: 8 fl oz (US)
Features: 24 Hour Relief
Suggested Age: 2 Years and Up
Health Facts: Contains Certirizine HCL
Product Warning: Consult a doctor if you have kidney disease, consult a doctor if you have liver disease
Duration: 24 Hours
Product Form: Liquid
Primary Active Ingredient: Cetirizine
Package Quantity: 1
Net weight: 8 fl oz (US)
Features: 24 Hour Relief